# SDR ARWA20031207

- Difficulty date: December 19, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 76,058 hours, 27,394 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 970.  DURING (C) CHECK INSPECTION,  NLG WW RT TUNNEL STATION 8.000 PRESSURE BULKHEAD FORWARD FACE. NOSE LANDING GEAR RT FITTING WITH CORROSION AT L-31.
